HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A class of nonlinear evolution equations governed by time-dependent operators of subdifferential type

Files in This Item:
pre696.pdf160.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83847

Title: A class of nonlinear evolution equations governed by time-dependent operators of subdifferential type
Authors: Yamazaki, Noriaki Browse this author
Keywords: Nonlinear evolution equation
subdifferential
parabolic PDE's
variational inequality
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 696
Start Page: 1
End Page: 16
Abstract: Recently there are so many mathematical models which describe nonlinear phenomena. In some phenomena, the free energy functional is not convex. So, the existence-uniqueness question is sometimes difficult. In order to study such phenomena, let us introduce the new class of abstract nonlinear evolution equations governed by timedependent operators of subdifferential type. In this paper we shall show the existence and uniqueness of solution to nonlinear evolution equations with time-dependent constraints in a real Hilbert space. Moreover we apply our abstract results to a parabolic variational inequality with time-dependent double obstacles constraints.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69501
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University